MAUDE Adverse Event Report: Megadyne Medical Products, Inc. Mega Soft; Electrosurgical, Cutting & Coagulation & Accessories

Megadyne Medical Products, Inc. Mega Soft; Electrosurgical, Cutting & Coagulation & Accessories
Catalog Number 0848
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury

Brand Name
Mega Soft
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Megadyne Medical Products, Inc.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
Megadyne Medical Products, Inc.
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50329900
Report Number1721194-2026-00036
Device Sequence Number14878511
Product Code GEI
UDI-Device Identifier10614559104859
UDI-Public(01)10614559104859(17)260228
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number0848
Device Lot NumberGS23050502
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/15/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2000-2023; Z-0600-2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown